# SDR UALA2013040902366

- Difficulty date: April 9, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 44,479 hours, 17,252 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320271
- Part serial: 473
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST OFFICER'S WINDSHIELD'S VISIBILITY IS AFFECTED BY DEFECTS.  CREW COMMENTS:  SMALL CREASE IN F/O WINDSHIELD IN DIRECT FIELD OF VISION THAT CAUSES SLIGHT DISTORTION.  REMOVED AND REPLACED WINDSHIELD.
